# SDR CA030530010

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 6,633 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128807
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) NO FUEL COMING OUT THE FUEL CONTROL UNIT. IT HAPPENED ON THE FIRST START ATTEMPT, IN THE MORNING. INTERNAL FAILURE OF FCU SUSPECTED, SINCE ALL FUEL LINES HAVE BEEN BLED FROM AIR. PREVIOUS FLIGHTS HAD NOT REVEALED ANY FLUCTUATIONS OR PARAMETERS PROBLEMS. FCU HAS BEEN REPLACED ON 22 MAY 2003. AND STARTS WERE AS NORMAL AS IT SHOULD. THEN, INTERNAL FCU FAILURE WILL HAVE TO BE INVESTIGATED BY THE OVERHAUL FACILITY OR MANUFACTURER.
